ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Factorization theorems of Cesaro and Copson spaces on time scales

Saker, S. H. and Mahmoud, R. R. (2020) Factorization theorems of Cesaro and Copson spaces on time scales. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (4). pp. 75-88. ISSN 00002-3043

[img]
Preview
PDF
Download (311Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Cesaro function spaces, factorization, Hardy's inequality
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Aug 2020 21:52
    Last Modified: 14 Aug 2020 22:52
    URI: http://mathematics.asj-oa.am/id/eprint/2733

    Actions (login required)

    View Item